# SDR CA980318030

- Difficulty date: February 17, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 14,098 hours
- Engine: Pwa PT6A65B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 35165050259
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT OUTER FLAP REMOVED DUE TO CRACK ALONG THE TRAILING EDGE. CRACK REPAIRED.
